Advertisement

A.s. Approximation results for multiplicative stochastic integrals

  • R. L. Karandikar
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 920)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    BICHTELER (K.). Stochastic integration and Lp theory of semimartingales. Ann. Prob. 9, 1981, p. 49–89.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2].
    BICHTELER (K.). Stochastic integrators. Bull. A.M.S. 1 (new ser.) 1979, p. 761–765.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3].
    DELLACHERIE (C.). Quelques applications du lemme de Borel-Cantelli à la théorie des semimartingales. Sém. Prob. XII, 1978, p. 742–745 (Lecture Notes in M. 649, Springer-Verlag).Google Scholar
  4. [4].
    EMERY (M.). Stabilité des solutions de équations différentielles stochastiques. Application aux intégrales multiplicatives stochastiques. ZW 41, 1978, p. 241–262.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5].
    EMERY (M.). Equations différentielles stochastiques lipschitziennes. Etude de la stabilité. Sém. Prob. XII, 1979, p. 281–293 (Lecture Notes in M. no721).MathSciNetzbMATHGoogle Scholar
  6. [6].
    IBERO (M.). Intégrales stochastiques multiplicatives et construction de diffusions sur un groupe de Lie. Bull. Scc. Math. France, 100, 1976, p. 175–191.MathSciNetzbMATHGoogle Scholar
  7. [7].
    ITO (K.) and WATANABE (S.). Introduction to stochastic differential equations. Proc. Intern. Symp. S.D.E. Kyoto, 1976. Kinokuniya Publ. Tokyo.Google Scholar
  8. [8].
    KARANDIKAR (R.L.). Pathwise solutions of stochastic differential equations. To appear in Sankhyā.Google Scholar
  9. [9].
    KAZAMAKI (N.). On a stochastic integral equation with respect to a weak martingale. Tohoku M. J. 26, 1974, p. 53–63.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10].
    KAZAMAKI (N.). Changes of time, stochastic integrals, and weak martingales. ZW 22, 1972, p. 25–32.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11].
    MASANI (P.R.). Multiplicative Riemann integration in normed rings. Trans. Amer. M. Soc. 61, 1947, p. 147–192.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12].
    METIVIER (M.) et PELLAUMAIL (J.). On a stopped Doob inequality and general stochastic equations. Ann. Prob. 8, 1980, p. 96–114.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • R. L. Karandikar
    • 1
  1. 1.Indian Statistical InstituteStat-Math. DivisionCalcuttaIndia

Personalised recommendations